| Model Number |
TFNT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
06/21/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
The director of a facility reported that, following intraocular lens (iol) implantation, the patient's vision was blurry, she was seeing double.The iol was exchanged for another lens approximately within 15 days following the initial implant procedure.The clinical reason given for the explant was ¿patient intolerant of photic interference¿.Additional information was requested.